# SDR HALA2011022400112

- Difficulty date: February 24, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 1,343 hours, 252 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB ECAM GREEN HYD PRESSURE LOW.  RESET GREEN HYD SWITCH, OPS CHECKS NORMAL, ALL INDICATIONS OK.
